\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

A note on semicontinuity to a parametric generalized Ky Fan inequality

Abstract Related Papers Cited by
  • In this note, the continuity results of weak vector solutions and global vector solutions to a parametric generalized Ky Fan inequality are established by using a new scalarization method. Our results improve the corresponding ones of Li and Fang (J. Optim. Theory Appl. 147: 507-515, 2010).
    Mathematics Subject Classification: Primary: 49K40; Secondary: 47J20.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    L. Q. Anh and P. Q. Khanh, Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems, J. Math. Anal. Appl., 294 (2004), 699-711.doi: 10.1016/j.jmaa.2004.03.014.

    [2]

    L. Q. Anh and P. Q. Khanh, On the stability of the solution sets of general multivalued vector quasiequilibrium problems, J. Optim. Theory Appl., 135 (2007), 271-284.doi: 10.1007/s10957-007-9250-9.

    [3]

    J. P. Aubin and I. Ekeland, "Applied Nonlinear Analysis," Wiley, New York, 1984.

    [4]

    C. R. Chen and S. J. Li, On the solution continuity of parametric generalized systems, Pac. J. Optim., 6 (2010), 141-151.

    [5]

    C. R. Chen, S. J. Li and K. L. Teo, Solution semicontinuity of parametric generalized vector equilibrium problems, J. Global Optim., 45 (2009), 309-318.doi: 10.1007/s10898-008-9376-9.

    [6]

    C. R. Chen and S. J. Li, Semicontinuity of the solution set map to a set-valued weak vector variational inequality, J. Ind. Manag. Optim., 3 (2007), 519-528.doi: 10.3934/jimo.2007.3.519.

    [7]

    C. R. Chen, S. J. Li and Z. M. Fang, On the solution semicontinuity to a parametric generalized vector quasivariational inequality, Comput. Math. Appl., 60 (2010), 2417-2425.doi: 10.1016/j.camwa.2010.08.036.

    [8]

    Y. H. Cheng and D. L. Zhu, Global stability results for the weak vector variational inequality, J. Global Optim., 32 (2005), 543-550.doi: 10.1007/s10898-004-2692-9.

    [9]

    K. Fan, Extensions of two fixed point theorems of F.E.Browder, Math Z., 112 (1969), 234-240.doi: 10.1007/BF01110225.

    [10]

    X. H. Gong and J. C. Yao, Lower semicontinuity of the set of the efficient solutions for generalized systems, J. Optim. Theory Appl., 138 (2008), 197-205.doi: 10.1007/s10957-008-9379-1.

    [11]

    X. H. Gong, Continuity of the solution set to parametric weak vector equilibrium problems, J. Optim. Theory Appl., 139 (2008), 35-46.doi: 10.1007/s10957-008-9429-8.

    [12]

    X. H. Gong, Connectedness of the solution sets and scalarization for vector equilibrium problems, J. Optim. Theory Appl., 133 (2007), 151-161.doi: 10.1007/s10957-007-9196-y.

    [13]

    X. H. Gong and J. C. Yao, Connectedness of the set of efficient solutions for generalized systems, J. Optim. Theory Appl., 138 (2008), 189-196.doi: 10.1007/s10957-008-9378-2.

    [14]

    P. Q. Khanh and L. M. Luu, Upper semicontinuity of the solution set to parametric vector quasivariational inequalities, J. Global Optim., 32 (2005), 569-580.doi: 10.1007/s10898-004-2694-7.

    [15]

    K. Kimura and J. C. Yao, Sensitivity analysis of solution mappings of parametric vector quasi-equilibrium problems, J. Global Optim., 41 (2008), 187-202.doi: 10.1007/s10898-007-9210-9.

    [16]

    K. Kimura and J. C. Yao, Semicontinuity of solutionmappings of parametric generalized vector equilibrium problems, J. Optim. Theory Appl., 138 (2008), 429-443.doi: 10.1007/s10957-008-9386-2.

    [17]

    S. J. Li and Z. M. Fang, On the stability of a dual weak vector variational inequality problem, J. Ind. Manag. Optim., 4 (2008), 155-165.doi: 10.3934/jimo.2008.4.155.

    [18]

    S. J. Li and Z. M. Fang, Lower semicontinuity of the solution mappings to a parametric generalized Ky Fan inequality, J. Optim. Theory Appl., 147 (2010), 507-515.doi: 10.1007/s10957-010-9736-8.

    [19]

    M. M. Wong, Lower semicontinuity of the solution map to a parametric vector variational inequality, J. Global Optim., 46 (2010), 435-446.doi: 10.1007/s10898-009-9447-6.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(67) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return